# SDR CA000209061

- Difficulty date: December 4, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TEST FLIGHT ON APPROACH FOR AUTO PILOT MOD, RT WINDSHIELD CRACKED. REPLACED
